# SDR UALA2012030501359

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: L33145
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33145 LOCATED ABOVE LAV AT STA 830 RBL 90, CONNECTOR IS NON COMPLIANT PER FCD NO 3321- 01018 REV B PG 9 STEP 21 BY- 138136.  REPLACED LIGHT ASSY PER MM.
